None of the reviews (https://www.drugs.com/comments/lithium/) state anything about loss of but impotence/sexual dysfunction is a known side effect of lithium.
Diminished libido and/or other sexual side-effects are possible with any psychotropic agent, including mood-stabilizers like lithium carbonate.
Talk to your doctor and make sure you're having your lithium concentration monitored very closely! If you are taking any other medications be informed --- explore possible interactions and again, talk to your doctor! :)
Hope this helps.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi everyone, I have been on Lithium for about 8 weeks and I don't remember the last time I have felt
Posted 23 Sep 2010 • 6 answers
Posted 14 Oct 2011 • 4 answers
Posted 27 May 2013 • 5 answers
Posted 7 Aug 2013 • 4 answers
Posted 28 Sep 2015 • 2 answers